Communications in Mathematical Physics

A singularity free solution of the Maxwell-Einstein equations

P. Dolan

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 9, Number 2 (1968), 161-168.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103840725

Mathematical Reviews number (MathSciNet)
MR0229447

Zentralblatt MATH identifier
0161.46203

Subjects
Primary: 83.53

Citation

Dolan, P. A singularity free solution of the Maxwell-Einstein equations. Comm. Math. Phys. 9 (1968), no. 2, 161--168. https://projecteuclid.org/euclid.cmp/1103840725


Export citation